MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Weakness (2145)
Date of Event 11/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: pcb contamination manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer complaint of e-4 error; internal safety meter mechanism error.The e-4 error occurred as soon as the test strip was inserted in the meter.During the call on (b)(6) 2016, the customer stated she was feeling weak.The customer declined seeking medical attention.Customer was advised if her symptoms persisted to seek medical attention.The test strip lot manufacturer's expiration date is 12/20/2017 and open vial date is (b)(6) 2016.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: corrupted calibration data.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer complaint of e-4 error; internal safety meter mechanism error.The e-4 error occurred as soon as the test strip was inserted in the meter.During the call on (b)(6) 2016, the customer stated she was feeling weak.The customer declined seeking medical attention.Customer was advised if her symptoms persisted to seek medical attention.The test strip lot manufacturer's expiration date is 12/20/2017 and open vial date is 11/14/2016.The meter memory was not reviewed for previous test result history.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6186494
Report Number1000113657-2016-02050
Device Sequence Number50572
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959(17)171220(10)BS4712
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/20/2017
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBS4712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2016
Supplement Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY